# SDR AALA201902119007

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 78,759 hours, 28,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT THE AFT CARGO BAY FLOOR SUPPORT BETWEEN BS 1320 AND BS 1340,  RBL 15.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
